# SDR SCNA96109

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON AFT PRESSURE BULKHEAD STIFFENER, BS 1183 RBL 61, WL 220.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR IN ACCORDANCE WITH B727 SRM 51-40-4.
